Discussions By Condition: I cannot get a diagnosis.

itchy bumps on palm

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • April 7, 2007
  • 00:43 AM

I know this reads silly or suspicious but without warning I get itchy tiny bumps on my right palm. They burn and itch like fire. I've tried putting over the counter medication to no avail. The first time it took two weeks before the bumps began to peel the skin from my palm, which was very painful. The skin peeled and peeled and finally the whole thing went away. That was about three months ago. Syddenly, overnight, the bumps and the itching has returned. Could my leather-like purse strap be irritating my palm? Nothing's happened so far to my left palm. Just my right one, twice. I've put hydrogen pyroxide, bacterial anticeptic, vicks salve, vasoline, and skin moisterizer but nothing seems to help. I don't believe it's poison ivy or poison oak, not on my palm and yet nowhere else. I'm confused.ff3

Reply Flag this Discussion

1 Replies:

  • Do you have herpes? It's actually possible to get it anywhere on the body and you can "re-infect" yourself by touching a sore and touching another part of the body. Could be lots of things though. If you carry your purse with the problematic hand, try changing hands and see if the other one gets the bumps. If you get the bumps again, consider asking a dermatologist or pathologist to examine a sample of tissue under a microscope. Are you on any medications? Sometimes they can cause an outbreak of hives. If it's just a small allergy it might only be contained to one area.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?